Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A compactification of the universal Picard variety over the moduli space of stable curves
HTML articles powered by AMS MathViewer

by Lucia Caporaso PDF
J. Amer. Math. Soc. 7 (1994), 589-660 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 589-660
  • MSC: Primary 14D20; Secondary 14D25, 14H10, 14H40
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1254134-8
  • MathSciNet review: 1254134